Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes irregular menstruation after taking Ortho-Cyclen?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13276 Questions

default
Posted on Tue, 21 Mar 2017 in Women's Health
Question: My period has always been a little bit of a mystery. I was on the "spectrum of PCOS". In August my period started coming about a week early. I went to my doctor in November and she changed my birth control from Sprintec to Ortho Cylen. I had no more spotting and my period was coming normally again. This month I started having spotting and my period coming early.
doctor
Answered by Dr. Rakhi Tayal 41 minutes later
Brief Answer:
Can be due to pill.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The spotting and an earlier period can be due to mild hormonal disturbance. This can be a normal finding while taking the birth control pill. You can stop taking birth control for a few cycles and see if it helps.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on